# SDR UALA2011012500407

- Difficulty date: January 25, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 46,548 hours, 5,534 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 2330 S22r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO FUSELAGE DENTS AT RT STA 2330 AND STRINGER 22, (AFT OF 5R MED) FOUND ON ARRIVAL BY RAMP.   DENT ABOVE STR 22 MEASURES 1.500"L X 2.500"W X .125" DEEP. DENT BELOW STR 22 MEASURES 1.125 "L X 2.00"W X .31"DEEP.  A-Y RESULTS ARE BOTH BELOW 30 (12 AND 3 RESPECTIVELY).  BOTH REPAIRS ARE WITHIN .5 INCH OF STRINGER.
